On K-stability of reductive varieties

Valery Alexeev, Ludmil Katzarkov

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


G. Tian and S.K. Donaldson formulated a conjecture relating GIT stability of a polarized algebraic variety to the existence of a Kähler metric of constant scalar curvature. In [D3] Donaldson partially confirmed it in the case of projective toric varieties. In this paper we extend Donaldson's results and computations to a new case, that of reductive varieties.

Original languageEnglish (US)
Pages (from-to)297-310
Number of pages14
JournalGeometric and Functional Analysis
Issue number2
StatePublished - Apr 2005
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology


Dive into the research topics of 'On K-stability of reductive varieties'. Together they form a unique fingerprint.

Cite this